# SDR COMA9860177

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Missing
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

RIGHT HAND N2 VIBRATION WARNING.  PERFORMED BORESCOPE INSPECTION AND FOUND STAGE 8 COMPRESSOR MISSING ONE BLADE.  REPLACED ENGINE.
